# SDR WX0A2015030972457

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 50,717 hours, 24,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN TUNNEL CEILING & UPPER TWO TAIL CONES INOPERATIVE.  REPLACED BATTERIES IN POWER SUPPLY B 5.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
